Doe you take a potassium supplement? When you take a diuretic like furosimide it doesn't just get rid of excess fluid, but washes out your potassium along with it, which can cause cramping.Low potassium can also affect your heart ,stomach and cause other problems that can be serious.
I Woke Up This Am With Swollen Feet, My Left One Is Worse Than The Right. At Noon I Took A Water Pill (furosemide 40mg) Around 3:30 The Back Of My Ankle Felt Like It Was Being Stretched, Toes Were Cramping.I Stood Up To Relieve The Cramping After 15-20mins, What Should I Do?
If you have been prescribed diuretics, I am sure this is not uncommon, but perhaps not as severe. The coldness is from slowed circulation. When you relate this to your doctor be prepared to tell him if the edema is pitting. Lightly press your finger tip to your foot. If the skin stays pushed in, it is pitting edema. Check your nail beds and see if they are darkened. If you do not have heart problems, you may want to spend short periods with your feet elevated, but not above the heart. This is a serious symptom and should be handled by a professional. Poor circulation could possibly lead to strokes, heart attacks or get severe enough for an amputation. I am not trying to scare you, but, your circulation is vital. Best wishes